# SDR FDEA201107232914

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 42,186 hours, 33,391 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermal Switch
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE AT FL360 ENGINE 3 BLEED AIR TRIP OFF LIGHT ILLUMINATED AND THE NR 3 BLEED AIR VALVE CLOSED,  SYS WOULD NOT RESET VIA QRH PROCEDURES ( LIGHT STAYED ON ).  CABIN ALTITUDE WAS RAPIDLY INCREASING THROUGH 10000FT AND AFTER DONNING OXYGEN AND  DESCENDING,  ABLE TO ESTABLISH PRESSURATION  WITH NR 2 BLEED AIR.   AFTER 10 MINUTES WE WERE ABLE TO  RESET THE NR 3 BLEED TRIP OFF LIGHT, BUT WE USED NR 2  BLEED FOR THE REMAINDER OF FLIGHT.  REPLACED NR 3 ENGINE BLEED THERMAL SWITCH IAW MM 36-22-001-4.  OPS CHECKS NORMAL ON GROUND AT THIS STATION.
